EconPapers    
Economics at your fingertips  
 

Stability and Hopf Bifurcation in a Modified Holling-Tanner Predator-Prey System with Multiple Delays

Zizhen Zhang, Huizhong Yang and Juan Liu

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

A modified Holling-Tanner predator-prey system with multiple delays is investigated. By analyzing the associated characteristic equation, the local stability and the existence of periodic solutions via Hopf bifurcation with respect to both delays are established. Direction and stability of the periodic solutions are obtained by using normal form and center manifold theory. Finally, numerical simulations are carried out to substantiate the analytical results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/236484.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/236484.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:236484

DOI: 10.1155/2012/236484

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:236484